Chalendar, I and Partington, JR orcid.org/0000-0002-6738-3216 (2017) A class of quasicontractive semigroups acting on Hardy and weighted Hardy spaces. Semigroup Forum, 95 (2). pp. 281-292. ISSN 0037-1912
Abstract
This paper studies semigroups of operators on Hardy and Dirichlet spaces whose generators are differential operators of order greater than one. The theory of forms is used to provide conditions for the generation of semigroups by second order differential operators. Finally, a class of more general weighted Hardy spaces is considered and necessary and sufficient conditions are given for an operator of the form f 7→ Gf(n0) (for holomorphic G and arbitrary n0) to generate a semigroup of quasicontractions.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author(s) 2016. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were mad |
Keywords: | strongly continuous semigroup, Hardy space, weighted Hardy space, quasicontractive semigroup, form, heat kernel |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 05 Aug 2016 13:59 |
Last Modified: | 05 Jan 2018 11:16 |
Published Version: | http://dx.doi.org/10.1007/s00233-016-9823-8 |
Status: | Published |
Publisher: | Springer Verlag |
Identification Number: | 10.1007/s00233-016-9823-8 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:103017 |